# SDR DALA2025080405814

- Difficulty date: August 3, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 76,073 hours, 30,639 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7469168) SEATS LOOSE IN TRACK 17ABC, 21DEF, 26ABC. SECURED SEATS IN TRACK REF B737 AMM 25-22.
